MathSciNet Relay Station
MathSciNet bibliographic data
MR819940 (87d:20028) 20D15 (20F12)
Chou, Wu Nan Classification of metabelian $p$-groups. Trans. Amer. Math. Soc. 294 (1986), no. 1, 151–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement